Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Tried Ecstasy for first time. Woke up with stomachache, frequent, greenish diarrhoea with mucous. Suggestions?

I am a 19 year old female, and i tried ecstasy for my first time last night. It was a good night, until i woke up with diarrhea . Its liquidy an green/tanish, an almost nothing comes out. Just bubbly like mucus . I have been to the bathroom atleast 7 times since 4 this morning. And before i feel the urge to go, i get a sharp pain in my lower stomach that kinda wraps around to my back. Any ideas? Sugestions? Thank you
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

Ecstasy induces serotonin, dopamine, and norepinephrine release, and can act directly on a number of receptors.after the drug weans off there is decrease in the serotonin levels in the body.Ninety-five percent of the body’s serotonin is located in the gastrointestinal tract. If levels of this important neurotransmitter are off balance, bowels problems such as diarrhoea are experienced.

other side effects include-
anxiety and paranoia
dizziness, lightheadedness, or vertigo
Loss of appetite
Trouble sleeping
Muscle and joint aches and pains
stomach spasms

these symptoms will be there till the drug comes out of your system which takes few hours to a day.
i would advise you to drink lots of fluids and take rest.dont eat anything that will irritate your stomach.

thank you ,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor